Transitive cycle factorizations and prime parking functions

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 944
  • Download : 614
Minimal transitive cycle factorizations and parking functions are related very closely. Using the correspondence between them, we find a bijection between minimal transitive factorizations of permutations of type (1, n - 1) and prime parking functions of length it. (C) 2003 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2003-10
Language
English
Article Type
Article
Keywords

TRANSPOSITIONS; TREES

Citation

JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135

ISSN
0097-3165
URI
http://hdl.handle.net/10203/4965
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0